ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FF-410655 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
07/15/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient representative reported "patient's concern with product, tissue damage, scarring, disfigurement, asymmetry, accumulation of fluid, capsulectomy, pain, anxiety, panic disorder, and chronic headache.This record is for the right side.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Initial reporter was a lawyer, therefore additional event, product, and/or patient details will not be requested.Reason for reoperation: patient's concern with product, tissue damage, scarring, disfigurement, asymmetry, accumulation of fluid, capsulectomy, pain, anxiety, panic disorder, and chronic headache.